advertisement
Question
Posted by: Cathy | 2012/05/19

Mirena / Weight loss

I have nearly had the mirena in for a year now - and have been bleeding every 15 days. At one stage it stopped and was settling down . I have been dieting over the last month and now the 15 day cycle has retured, would this be because of the diet ??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unlikely. Irregular spotting is one of the side effects of the Mirena.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/21

Unlikely. Irregular spotting is one of the side effects of the Mirena.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement